# SDR WTAA950205

- Difficulty date: June 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N402UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 734
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Torque Ring
- Part number: 31024575
- Condition: Shorted
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SFO - LEFT ENGINE TORQUE GAUGE INDICATION FLUCTUATED PLUS AND MINUS 10 PERCENT DURING CLIMB-OUT.  AIRCRAFT RETURNED TO STATION WITHOUT INCIDENT.  MAINTENANCE SWAPPED TO 'BRIDGE 1' ON ENGINE TORQUE RING.  TORQUE INDICATIONS NORMAL DURING ENGINE GROUND RUN.  AIRCRAFT RETURNED TO SERVICE.  (M)
